Next Article in Journal
An Integrated Intuitionistic Fuzzy Multi Criteria Decision Making Method for Facility Location Selection
Previous Article in Journal
Search on Results of Ibm for Region between 120 ≤ A ≤ 150: 120-128Te and 122-134 Xe Nuclei
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2011, 16(2), 477-486; https://doi.org/10.3390/mca16020477

Differential Quadrature Solutions of the Generalized Burgers–Fisher Equation with a Strong Stability Preserving High-Order Time Integration

Department of Mathematics, Faculty of Art and Science, Pamukkale University, Denizli 20070, Turkey
Published: 1 August 2011
PDF [156 KB, uploaded 17 March 2016]

Abstract

Numerical solutions of the generalized Burgers-Fisher equation are presented based on a polynomial-based differential quadrature method with minimal computational effort. To achieve this, a combination of a polynomial-based differential quadrature method in space and a third-order strong stability preserving Runge-Kutta scheme in time have been used. The proposed technique successfully worked to give reliable results in the form of numerical approximation converging very rapidly. The computed results have been compared with the exact solution to show the required accuracy of the method. The approximate solutions to the nonlinear equations were obtained. The approach is seen to be a very reliable alternative to the rival techniques for realistic problems.
Keywords: Generalized Burgers-Fisher Equation; Differential Quadrature Method; Nonlinear PDE; Strong Stability Preserving Runge-Kutta Generalized Burgers-Fisher Equation; Differential Quadrature Method; Nonlinear PDE; Strong Stability Preserving Runge-Kutta
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Sari, M. Differential Quadrature Solutions of the Generalized Burgers–Fisher Equation with a Strong Stability Preserving High-Order Time Integration. Math. Comput. Appl. 2011, 16, 477-486.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top